MAUDE Adverse Event Report: BECTON DICKINSON, S.A. INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the injector luer lock n35c has been found with the injector loose during use.The following has been provided by the initial reporter: once again we encounter problems with the connection between the connector and injector in the department with a delivered cytostatic syringe.This was 3 times the case for an intrathecal injection on pediatric oncology this week.It is difficult to determine which lot number was used.We have different lot numbers of injectors with cap and connectors in stock.
 
Additional Manufacturer Narrative
Investigation: ten samples of lot 1906110 and an additional ten samples of lot 1904101 were returned to our quality team for investigation.The product was visually inspected and no defects were identified.Functional testing was performed, engaging and disengaging the injectors and a sample connector from lot 1905108 as well as lot 1905112.In all cases the product functioned properly, and no issues were observed.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.A device history review was performed for lots 1906110 and 1904101, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description

Brand Name
INJECTOR LUER LOCK N35C
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9106937
Report Number3003152976-2019-00657
Device Sequence Number1865136
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Catalogue Number515004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;